MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ PARALLEL WALLED IMPLANT 6/5 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ PARALLEL WALLED IMPLANT 6/5 X 13MM; DENTAL IMPLANT
Model Number BNPS6513
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant at tooth site #19 failed to integrate due to allergic was removed.Patient experienced significant pain stemming from implant site.Patient took multiple rounds of antibiotics with no relief.Patient found out from her orthopedic surgeon she is allergic to titanium and is having all titanium removed from her back and requested implant removal as well. surgical/medical intervention required for permanent damage: yes, patient took multiple rounds of antibiotics.Symptoms as a result of the event: pain, edema & inflammation.
 
Additional Manufacturer Narrative
One 3i t3 with dcd parallel walled implant 6/5 x 13mm (bnps6513) was returned for investigation.No damage identified or signs of malfunction that would contribute to the event.Measurements match drawing.The device could not be functionally tested for the reported failure (allergic reaction).Pre-existing condition noted on the per was unknown density.The reported devices have been placed on tooth #19.Placed on a previously xenografted site.X-ray & picture evaluation: x-ray and picture images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (2018101114).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record (op0210) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number (2018101114) for similar events and no other complaint was identified.Mar post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were non-verifiable.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3¿ WITH DCD¿ PARALLEL WALLED IMPLANT 6/5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16408848
Report Number0001038806-2023-00339
Device Sequence Number5898258
Product Code DZE
UDI-Device Identifier00844868029441
UDI-Public(01)00844868029441(17)231113(10)2018101114
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/13/2023
Device Model NumberBNPS6513
Device Catalogue NumberBNPS6513
Device Lot Number2018101114
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight86 KG